# SDR FXGA201807051815

- Difficulty date: July 5, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N935CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Engine: Pwa JT8D9A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF SEAT TRACKS AT RBL24 AND RBL9. TO REPLACE CORRODED AND WORN OUT OF LIMITS SEAT TRACKS AT RBL24 BETWEEN S/STA237 AND 609, AND AT RBL9 BETWEEN F/STA 454.5 AND 493.5.  REPLACE SEAT TRACK SECTION AT RBL9 BETWEEN EXISTING SPLICES  AT F/STA 454.5 AND 493.5.  EXISTING SPLICE ARE MADE PER SRM 53-05 FIGURE 4D, ALTERNATE TRACK SPLICE REPAIR.  REPLACE SEAT TRACK SECTION AT RBL24 BETWEEN F/STA 237 AND 609.  SPLICES ARE MADE AT F/STA 237 (EXISTING SPLICE), F/STA361, 475 AND 601 PER SRM 53-05 FIGURE 98, DUAL CARGO AND SEAT TRACK SPLICE REPAIR.
